Volume 25, Number 4
Previous Issue Next Issue

G. Dziuk & C. M. Elliott

J. Comp. Math., 25 (2007), pp. 385-407.

Preview Full PDF 129 2038 Abstract

Ming Wang, Zhong-Ci Shi & Jinchao Xu

J. Comp. Math., 25 (2007), pp. 408-420.

Preview Full PDF 126 1804 Abstract

Hongkai Zhao

J. Comp. Math., 25 (2007), pp. 421-429.

Preview Full PDF 127 1910 Abstract

Chao Yang & Jiachang Sun

J. Comp. Math., 25 (2007), pp. 430-439.

Preview Full PDF 125 1921 Abstract

Mohammed Seaïd

J. Comp. Math., 25 (2007), pp. 440-457.

Preview Full PDF 130 1904 Abstract

Deyue Zhang & Fuming Ma

J. Comp. Math., 25 (2007), pp. 458-472.

Preview Full PDF 122 1879 Abstract

Ghulam Mustafa & Jiansong Deng

J. Comp. Math., 25 (2007), pp. 473-484.

Preview Full PDF 125 1936 Abstract

Min Yang

J. Comp. Math., 25 (2007), pp. 485-496.

Preview Full PDF 116 1915 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard